On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.227.6.156
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 123 - pages 243-255

Titles123

Extension operators for analytic functions defined on certain closed subvarieties of a Stein space
Aydin Aytuna
Bulletin de la Société mathématique de France 123, number 2 (1995), 243-255
Download this article : PS file / PDF file

Résumé :
Soient M un espace de Stein irréductible et V une sous-variété fermée de M telle que ${\mathcal O}(V)$ soit un espace de séries de puissance. Dans cet article, nous donnons des conditions nécessaires et suffisantes pour l'existence d'un opérateur d'extension linéaire et continu de ${\mathcal O}(V)$ dans ${\mathcal O}(M)$ en termes de functions plurisousharmoniques définies sur ces variétés. En fait, nous obtenons ces résultats en résolvant un problème d'extension plus général. Nous considérons aussi quelques conséquences de ces résultats.

Abstract:
Let M be an irreducible Stein space and let V a closed subvariety of M with the property that ${\mathcal O}(V)$ is a power series space. In this paper we give a necessary and sufficient condition for the existence of a continuous linear extension operator from ${\mathcal O}(V)$ into ${\mathcal O}(M)$ in terms of plurisubharmonic functions defined on these varieties. Actually we obtain these results by solving a general lifting problem. We also consider some consequences of these results.

Key words: extension operators from subvarieties, plurisubharmonic functions

Class. math. : 46 E 10


ISSN : 0037-9484
Publié avec le concours de : Centre National de la Recherche Scientifique